On the Discrete-Time Queue with Vacations in Random Environment
Jianjun Li and
Liwei Liu
Discrete Dynamics in Nature and Society, 2016, vol. 2016, 1-9
Abstract:
A discrete-time queue with vacations in random environment is analyzed. Using the method of supplementary variable, we give the probability generating function (PGF) of the stationary queue length distribution at arbitrary epoch. The PGF of the stationary sojourn time distribution is also derived. And we present the various performance measures such as mean number of customers in the system, mean length of the type- cycle, and mean time that the system resides in phase . In addition, we show that the queue with vacations in random environment can be approximated by its discrete-time counterpart. Finally, we present some special cases of the model and numerical examples.
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2016/4029415.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2016/4029415.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:4029415
DOI: 10.1155/2016/4029415
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().